# SDR IPXA2020111162255

- Difficulty date: November 11, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 106,953 hours, 18,201 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Condition: Disconnected
- Location: Lt Wing Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: J, A

## Discrepancy

INSPECTION TYPE: NA ATB, PAN PAN DECLARED, FLIGHT LANDED W/OUT INCIDENT.  NO EMERGENCY EQUIPMENT USED.  JETTISON 222,000 LBS FUEL.  ON CLIMBOUT FLAPS PRIMARY EICAS THEN FLAPS DRIVE, RAN QRH PROCEDURES, RETURN TO HKG.  ON ARRIVAL FOUND L3 LEADING EDGE PDU C/P DM879 DISCONNECTED.  VIS INSPECTION L3 LEADING EDGE PDU & C/P NO TROUBLE FOUND, RECONNECTED C/P & SECURITY CHECKED NORMAL.  OPERATED LEADING EDGE FLAPS IN ALL MODES, PER AMM 27-81-00 P 201.  A/C OK FOR SERVICE.
